MathSciNet Relay Station
MathSciNet bibliographic data
MR2496311 (2010g:05159) 05C25 (05C10 20B25)
Breda D'Azevedo, Antonio; Jones, Gareth; Nedela, Roman; Škoviera, Martin Chirality groups of maps and hypermaps. J. Algebraic Combin. 29 (2009), no. 3, 337–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement